Le problème de Poincaré en dimensions élevées
Séminaire Bourbaki : années 1960/61, exposés 205-222, Séminaire Bourbaki, no. 6 (1961), Talk no. 208, 11 p.
@incollection{SB_1960-1961__6__41_0,
     author = {Kervaire, Michel A.},
     title = {Le probl\`eme de {Poincar\'e} en dimensions \'elev\'ees},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1960/61, expos\'es 205-222},
     series = {S\'eminaire Bourbaki},
     note = {talk:208},
     pages = {41--51},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {6},
     year = {1961},
     mrnumber = {1611770},
     zbl = {0126.39103},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1960-1961__6__41_0/}
}
TY  - CHAP
AU  - Kervaire, Michel A.
TI  - Le problème de Poincaré en dimensions élevées
BT  - Séminaire Bourbaki : années 1960/61, exposés 205-222
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:208
PY  - 1961
SP  - 41
EP  - 51
IS  - 6
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1960-1961__6__41_0/
LA  - fr
ID  - SB_1960-1961__6__41_0
ER  - 
%0 Book Section
%A Kervaire, Michel A.
%T Le problème de Poincaré en dimensions élevées
%B Séminaire Bourbaki : années 1960/61, exposés 205-222
%A Collectif
%S Séminaire Bourbaki
%Z talk:208
%D 1961
%P 41-51
%N 6
%I Société mathématique de France
%U http://archive.numdam.org/item/SB_1960-1961__6__41_0/
%G fr
%F SB_1960-1961__6__41_0
Kervaire, Michel A. Le problème de Poincaré en dimensions élevées, in Séminaire Bourbaki : années 1960/61, exposés 205-222, Séminaire Bourbaki, no. 6 (1961), Talk no. 208, 11 p. http://archive.numdam.org/item/SB_1960-1961__6__41_0/

[1] Alexander (James W.). - The combinatorial theory of complexes, Annals of Math., Series 2, t. 31, 1930, p. 292-320. | JFM | MR

[2] Brown (Morton). - A proof of the generalized Schoenflies theorem, Bull. Amer. math. Soc., t. 66, 1960, p. 74-76. | MR | Zbl

[3] Douady (Adrien). - Plongement de sphères, Séminaire Bourbaki, t. 13, 1960/61, n° 205, 6p. | Numdam | Zbl

[4] Milnor (John W.). - Differentiable manifolds which are homotopy spheres. - Princeton, 1959 (multigraphié). | Zbl

[5] Milnor (J.W.) and Kervaire (M.A.). - Bernoulli numbers, homotopy groups and a theorem of Rohlin, Proceedings of the international Congress of Mathematicians [1958. Edinburgh] ; p. 454-458. - Cambridge, at the University Press, 1960. | MR | Zbl

[6] Penrose (R.), Whitehead (J.H.C.) and Zeeman (E.C.). - Imbedding of manifolds in Euclidean space, Annals of Math. (à paraître). | Zbl

[7] Smale (Stephen) . - The generalized Poincaré conjecture in higher dimensions. Bull. Amer. math. Soc., t. 66, 1960, p. 373-375. | MR | Zbl

[8] Stallings (John R. ) . - Polyhedral homotopy spheres, Bull. Amer. math. Soc. (à paraître). | MR | Zbl

[9] Whitehead (J. Henry C.). - Simplicial spaces, nuclei and m-groups, Proc. London math. Soc., Séries 2, t. 45, 1939, p. 243-327. | JFM

[10] Whitehead (J. Henry C.) . - On C1-complexes, Annals of Math., Séries 2, t. 41, 1940, p. 809-824. | MR | Zbl